Asymptotic Fixed Point Theorems.
Mathematische Annalen, Tome 185 (1970), pp. 38-60
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1970__185_161942,
author = {F.E. BROWDER},
title = {Asymptotic {Fixed} {Point} {Theorems.}},
journal = {Mathematische Annalen},
pages = {38--60},
year = {1970},
volume = {185},
zbl = {0212.27704},
url = {http://geodesic.mathdoc.fr/item/MAN_1970__185_161942/}
}
F.E. BROWDER. Asymptotic Fixed Point Theorems.. Mathematische Annalen, Tome 185 (1970), pp. 38-60. http://geodesic.mathdoc.fr/item/MAN_1970__185_161942/